Search Results

1 - 4 of 4 items :

  • "UP-algebra" x
Clear All
Topological Up-Algebras

R eferences [1] S.S. Ahn and S.H. Kwon, Topological properties in BCC-algebras , Commun. Korean Math. Soc. 23 (2008) 169–178. [2] R.A. Alo and E.Y. Deeba, Topologies of BCK-algebras , Math. Japonica 31 (1986) 841–853. [3] M.A. Ansari, A. Haidar and A.N.A. Koam, On a graph associated to UP-algebras , Math. Comput. Appl. 23 (2018) 61. doi:10.3390/mca23040061 [4] N. Dokkhamdang, A. Kesorn and A. Iampan, Generalized fuzzy sets in UP-algebras , Ann. Fuzzy Math. Inform. 16 (2018) 171–190. [5] W.A. Dudek, On BCC

Open access
The Up-Isomorphism Theorems for Up-Algebras

R eferences [1] S. Asawasamrit, KK-isomorphism and its properties , Int. J. Pure Appl. Math. 78 (2012) 65–73. [2] J. Hao and C.X. Li, On ideals of an ideal in a BCI-algebra , Sci. Math. Jpn. (in Editione Electronica) 10 (2004) 493–500. [3] Q.P. Hu and X. Li, On BCH-algebras , Math. Semin. Notes, Kobe Univ. 11 (1983) 313–320. [4] A. Iampan, A new branch of the logical algebra: UP-algebras , J. Algebra Relat. Top. 5 (2017) 35–54. doi:10.22124/JART.2017.2403 [5] A. Iampan, Introducing fully UP-semigroups , Discuss. Math

Open access
Introducing Fully Up-Semigroups

R eferences [1] S.S. Ahn and Y.H. Kim, On BE-semigroups , Int. J. Math. Math. Sci. (2011) Article ID 676020, 2011. doi:10.1155/2011/676020 [2] J.C. Endam and J.P. Vilela, On JB-semigroups , Appl. Math. Sci. 9 (2015) 2901–2911. doi:10.12988/ams.2015.46427 [3] A. Iampan, A new branch of the logical algebra: UP-algebras , J. Algebra Relat. Top. 5 (2017) 35–54. doi:10.22124/JART.2017.2403 [4] Y.B. Jun, S.M. Hong and E.H. Roh, BCI-semigroups , Honam Math. J. 15 (1993) 59–64. [5] Y.B. Jun, E.H. Roh and X.L. Xin, I

Open access
Cubic Intuitionistic Structures Applied to Ideals of BCI-Algebras

458638, 9 pages. [9] G. Muhiuddin, S.S. Ahn, C.S. Kim and Y.B. Jun, Stable cubic sets, J. Comput. Anal. Appl. , 23 (5) (2017), 802-819. [10] T. Senapati and K.P. Shum, Cubic implicative ideals of BCK -algebras, Missouri J. Math. Sci. , 29 (2) (2017), 125-138. [11] T. Senapati and K.P. Shum, Cubic commutative ideals of BCK -algebras, Missouri J. Math. Sci. , 30 (1) (2018), 5-19. [12] T. Senapati, Y.B. Jun and K.P. Shum, Cubic set structure applied in UP -algebras, Discrete Mathematics, Algorithms and Applications , 10 (4) (2018

Open access